# SDR 96ZZZX735

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N6516K
- Make and model: Bell 206L-3
- Aircraft serial: 51391
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Failed
- Location: Mast
- Part time: 1,991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAST BEARING DUE TO MAST BEARING OUTER RACE FAILURE.  INSTALLED NEW BEARING, PN 206-040-576-105, SN MB349.  FAILED BEARING, TSN 1991.1 HOURS.
